# SDR ASAA1159913

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 12,827 hours, 4,190 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250268010
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS GREATER THAN NORMAL VIBRATION DATA SCATTER FROM THE FORWARD (NOB) SENSOR.  ACCOMPLISHED AVM SYS OPS TEST NO FAULTS LOGGED BEFORE AND AFTER HARNESS CHANGED.  REPLACED ENGINE NACELLE WIRING HARNESS MW0313 REF MM 71 51 03 000/400 801 F00.  ACCOMPLISHED EEC TEST TASK 73 21 00 700 804 F00 EEC TEST PASSED.  ACCOMPLISHED ACTUATOR TEST TASK 71 00 00 700 807 F00 ACTUATOR TEST PASSED.
